# SDR AIUA200704115

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 34 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2140 · Heating System
- Part: Duct
- Part number: 350A72072001
- Condition: Ruptured
- Part time: 34 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 1920, THERE WAS A NOISE, WHICH SOUNDED LIKE A (POP) AND A SLIGHT ODOR OF SOMETHING GETTING HOT.  IT SHOULD BE NOTED HERE THAT THE CABIN HEAT WAS ON HIGH, AND HAVE SMELLED SMELLS LIKE THAT BEFORE.  IN OTHER WORDS, THE ODOR WAS NOT ENTIRELY UNCOMMON.  LOOKED OVER LT SHOULDER OUT THE LT SLIDING DOOR WINDOW.  SAW LIGHTS ON THE HORIZON, BUT IT APPEARED AS IF  SEEING THEM THROUGH SMOKE.  THIS, OF COURSE, GOT IMMEDIATE ATTENTION AND WAS THE REASON FOR THE PRECAUTIONARY LANDING.  AT THAT POINT, THOUGHT THERE WAS A FIRE IN THE ENGINE OR TRANSMISSION, ALTHOUGH THERE WERE NO OTHER INDICATIONS OF FIRE.
